Characterization of jacobian varieties in arbitrary characteristic
Compositio Mathematica, Tome 61 (1987) no. 3, pp. 369-381
Cet article a éte moissonné depuis la source Numdam
@article{CM_1987__61_3_369_0,
author = {Mu\~noz Porras, Jos\'e M.},
title = {Characterization of jacobian varieties in arbitrary characteristic},
journal = {Compositio Mathematica},
pages = {369--381},
year = {1987},
publisher = {Martinus Nijhoff Publishers},
volume = {61},
number = {3},
mrnumber = {883489},
zbl = {0624.14020},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1987__61_3_369_0/}
}
TY - JOUR AU - Muñoz Porras, José M. TI - Characterization of jacobian varieties in arbitrary characteristic JO - Compositio Mathematica PY - 1987 SP - 369 EP - 381 VL - 61 IS - 3 PB - Martinus Nijhoff Publishers UR - http://geodesic.mathdoc.fr/item/CM_1987__61_3_369_0/ LA - en ID - CM_1987__61_3_369_0 ER -
Muñoz Porras, José M. Characterization of jacobian varieties in arbitrary characteristic. Compositio Mathematica, Tome 61 (1987) no. 3, pp. 369-381. http://geodesic.mathdoc.fr/item/CM_1987__61_3_369_0/
